Pseudo vector bundles and quasifibrations

Martin Guest, Michal KwiecińSki

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove a topological result concerning the kernel ker d of a morphism d: E⟶ F of holomorphic vector bundles over a complex analytic space. As a consequence, weshow that the projectivization P(ker d) is a quasifibration up to some dimension. We givean application to the Abel-Jacobi map of a Riemann surface, and to the space of rational curves in the symmetric product of a Riemann surface.

Original languageEnglish
Pages (from-to)159-170
Number of pages12
JournalHokkaido Mathematical Journal
Volume29
Issue number1
DOIs
Publication statusPublished - 2000 Jan 1
Externally publishedYes

Keywords

  • Abel-Jacobi map
  • Linear space
  • Quasifibration
  • Symmetric algebra

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Pseudo vector bundles and quasifibrations'. Together they form a unique fingerprint.

  • Cite this